Psycho-Babble Administration | about the operation of this site | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sls

Posted by ert on September 1, 2018, at 14:48:39

In reply to Re: sls alexandra_k, posted by SLS on August 31, 2018, at 7:25:03

> > Hey, Scott. How are you doing?
>
> I have not been well.
>
> Treatment changes did not go well. I have been doing poorly for over two months. My depression has become more severe, and I had a bad reaction to the antidepressant, Trintellix (vortioxetine). Trintellex produced a mental state that felt like a terrible zombie brain fog with anxiety. It really screwed me up. These adverse effects lasted well beyond the drug's discontinuation. I stopped taking Trintellex four weeks ago, and only now am I feeling better. I haven't been posting much. I have lost my will to fight, and at times struggle with suicidal thoughts.
>
> I'm sorry that you feel oppressed in NZ.
>
> Be well.
>
>
> - Scott

when u change things then these thoughts maybe can increase. wish you strength and wish that u come over this bad phase and u adjust well to another med or without a med.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Administration | Framed

poster:ert thread:1100606
URL: http://www.dr-bob.org/babble/admin/20151112/msgs/1100756.html